# SDR C2XA09SH111

- Difficulty date: April 10, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145
- Aircraft serial: 477
- Aircraft time: 18,511 hours, 14,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK CENTER OMEGA BEAM AT FR 25 HAS CORROSION AT NUTPLATE.  MAINTENANCE REMOVED CORROSION AND CLEANED, ALODINED, PREPPED, PRIMED AND TOPCOATED CENTER OMEGA BEAM AT FR 23-26 IAW EMB-145 CPM 51-21-06.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
